MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the 1st day of the month of the bsc aware date since event date not provided.
 
Event or Problem Description
It was reported that balloon deflation failure occurred.A 12.0 x60, 75cm charger balloon catheter was selected for use.However, it was noted that the balloon would not deflate.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event: used the 1st day of the month of the bsc aware date since event date not provided.Device evaluated by mfr: charger device 12x60x75 was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The device was attached to an encore inflation unit and the balloon was inflated to its rated burst pressure of 12 atmospheres using inflation media glycerol/water and no leaks were noted.A vacuum was then applied, and the balloon deflated fully in 30 seconds.The deflation time was verified using digital timer.The balloon was inflated to its rated burst pressure and deflated on three more occasions with no leaks noted in the device.The times were measured at 32, 35, 30 seconds.The inflation device was verified at 12 atmospheres before and after use with a calibrated pressure gauge.An examination of the balloon material identified no issues which could potentially have contributed to this complaint.A visual and microscopic examination identified no issues with the markerbands that could have contributed to the complaint incident.A visual and microscopic examination identified no issues with the tip of the device that could have contributed to the complaint incident.A visual and tactile examination found no kinks or damage along the shaft of the device.No issues were identified during the product analysis.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10319860
Report Number2134265-2020-09837
Device Sequence Number3178232
Product Code LIT
UDI-Device Identifier08714729803874
UDI-Public08714729803874
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2023
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0025258815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1